MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR

CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR
Model Number VAC-6000MTE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received from the reporter, a supplemental report may be submitted.Complaints will continued to be monitored for trends.
 
Event or Problem Description
Incident description: occurrence of the incident: the vacuum cup used did not function properly: "the cable stretched abnormally without breaking, instead of providing the resistance to allow traction." immediate action: - replacement of the device with a new one: "attempted vacuum cup placement due to fetal bradycardia, preventing the fetal mobile from progressing." code red caesarean section for bradycardia and instrument failure.Immediate apparent consequences: for patients: for the mother, prolonged delivery time with significant pain and a code red caesarean section.For the baby: bradycardia and potential risk of fetal distress.For professionals: event management - stress - work overload.

Brand Name
KIWI COMPLETE VACUUM DELIVERY SYSTEM
Common Device Name
FETAL VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4150 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS, LLC
747 w 4150 s
murray UT 84123
Manufacturer Contact
thomas hirte
747 w 4150 s
murray, UT 84123
MDR Report Key23370346
Report Number1722684-2025-00013
Device Sequence Number8915810
Product Code HDB
UDI-Device Identifier00814247020659
UDI-Public00814247020659
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVAC-6000MTE
Device Lot Number250483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown